# SDR VTZA97485

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Req'D Service
- Location: Hyd System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/LGA - FLT 6512 - DURING TAKEOFF AT 1846 HRS ON 8-27-97, ABORTED TAKEOFF DUE TO HYDRAULIC GAUGE INDICATED RED LINE. AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED HYDRAULIC RESERVOIR.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
